MAUDE Adverse Event Report: ANHUI HONGYU WUZHOU MANUFACTURER CO.,LTD. DPS SAFETY NEEDLE; HYPODERMIC SAFETY NEEDLE

ANHUI HONGYU WUZHOU MANUFACTURER CO.,LTD. DPS SAFETY NEEDLE; HYPODERMIC SAFETY NEEDLE
Model Number 9760W631
Medical Device Problem Code Material Protrusion/Extrusion (2979)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 10/27/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Mw5113018 problem has been communicated with the guest by email, the guest and the report reporter failed to provide more information than the report, combined with the report of mw5113021 problem picture analysis should be caused by improper operation of medical staff stabbing (not according to the correct operation of the instructions lead to activation failure, stabbed), after checking the appearance and structure of the retained samples of the same batch of products, activating the safety sheath according to the product instructions will not cause activation failure.In addition, the safety hypodermic needles exported and sold by our company to the united states and the european union from 2020 to now have not received relevant complaints about the safety sheath not activated or activation failure or being stabbed.
 
Event or Problem Description
Needle was sticking out of safety sheath after mechanism was engaged.This caused a staff needle stick after vaccine administration.
 
Additional Manufacturer Narrative
The corrections are as follows: 1.In part d2, the product code is changed from fmi to meg; 2.In part h1, the summary report was cancelled.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
The corrections are as follows: in section d2, change the product code of the last supplementary report from meg to fmi; in part h1, the summary report was cancelled.

Brand Name
DPS SAFETY NEEDLE
Common Device Name
HYPODERMIC SAFETY NEEDLE
Manufacturer (Section D)
ANHUI HONGYU WUZHOU MANUFACTURER CO.,LTD.
no.2 guanyin road
economic development zone
taihu county,anqing, anhui 24640 0
CH  246400
Manufacturer (Section G)
ANHUI HONGYU WUZHOU MEDICAL MANUFACTURER CO., LTD.
no.2 guanyin road,
economic development zone,
taihu county,anqing, anhui 24640 0
CH   246400
Manufacturer Contact
sales manager zhang
no.2 guanyin road,
economic development zone,
taihu county,anqing, anhui 24640-0
CH   246400
MDR Report Key15850413
Report Number3012116434-2022-00001
Device Sequence Number5202159
Product Code FMI
UDI-Device Identifier16958697602315
UDI-Public(01)16958697602315(17)260324(11)210325(10)20210325
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K211555
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/15/2023
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/24/2026
Device Model Number9760W631
Device Lot Number20210325
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2022
Supplement Date Received by Manufacturer11/05/2022
11/05/2022
Initial Report FDA Received Date11/23/2022
Supplement Report FDA Received Date11/14/2023
12/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/25/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown